# SDR 9WGA2023060554501

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 90,141 hours, 16,749 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 92060475
- Condition: Inoperative
- Location: Fcc
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR RETURN DUE TO AMBER IAS & ALT FOLLOWED BY LOSS OF FD, FOLLOWED BY LOSS OF AUTOTHROTTLE. LOST ABILITY SELECT ALT ON FCP, LEVELED OFF AT 3000. AIRSPEED UNRELIABLE CHECKLIST DISCONNECTED AFS PROBLEM WENT AWAY ENTIRELY. RESELECTED NEW ALT 10000, STARTED CLIMB AUTO THRUST DISC. AP DISCONNECTED. CORRECTIVE ACTION: R & R #1 AND #2 FCC IAW AMM 22-01-03, OPS CHECK GOOD. ALSO R & R GCP IAW AMM 31-11-01, OPS CHECK GOOD.
